Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Non-Tychonoff $ e$-compactifiable spaces


Authors: K. P. Hart and J. Vermeer
Journal: Proc. Amer. Math. Soc. 89 (1983), 725-729
MSC: Primary 54D30; Secondary 54C10, 54D25, 54G20
MathSciNet review: 719005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a non-Tychonoff space $ X$ which is $ e$-compactifiable, thus answering a question of S. Hechler. We also answer a question of R. M. Stephenson: whether there exists a Tychonoff space, the largest $ e$-compactification of which has a noncompact semiregularization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54C10, 54D25, 54G20

Retrieve articles in all journals with MSC: 54D30, 54C10, 54D25, 54G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0719005-6
PII: S 0002-9939(1983)0719005-6
Keywords: $ e$-compactifiable spaces, perfect maps
Article copyright: © Copyright 1983 American Mathematical Society